I had my Ovidrel 250mcg trigger shot at 9:15 this morning.
Now I have a headache and feel a bit nauseous.
Wondering if they're side effects of the Ovidrel or just coincidental timing, or both, or what?
What were your symptoms, and how long did they last?
+ Reply to Thread
Results 1 to 1 of 1
27-10-2012 15:49 #1
Ovidrel side effects
By becandabub in forum Pro-VaccinationReplies: 4Last Post: 28-07-2012, 14:35
By tiggerfields in forum IVFReplies: 0Last Post: 18-07-2012, 07:17
By littleleo85 in forum Non-IVF fertility assistanceReplies: 0Last Post: 07-07-2012, 18:39
L'il Aussie Prems FoundationAn Australian charity supporting families of premature babies & children. The charity assists families who are at ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Egg Donation in South Africa #14Egg Donation
Egg Donation in Greece #5Egg Donation
I am... #20General Chat
Loan for a businessFamily Finances
Lunch box ideas that doesn't include sandwichRecipes & Lunchbox Ideas
Pelvic floor exercises - extra helpGeneral Health
Inheritance WWYDGeneral Chat